MathSciNet Relay Station
MathSciNet bibliographic data
MR2381940 20G15 (20G35)
Vavilov, N. A.; Luzgarev, A. Yu. The normalizer of Chevalley groups of type $E\sb 6$. (Russian) Algebra i Analiz 19 (2007), no. 5, 37--64; translation in St. Petersburg Math. J. 19 (2008), no. 5, 699–718
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement